# SDR FDEA202306231097

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24398
- Aircraft time: 54,578 hours, 33,885 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  946     32-97  2317     23JUN23  EWR  FACT  U  WIRE W2648-4502G/W BURNED AND DAMAGED UNDER MAIN  DECK AT APPROX. STA 1620.    FACT 25JUN23 02:58   EWR U  EA: F-3246-T0374998A  WIRES WERE CAPPED AND STOWED AND SECURED AS PER  ABOVE E.A.           WIRES WERE CAPPED AND STOWED AND SECURED AS PER                                   ABOVE E.A.
